CaltechAUTHORS
  A Caltech Library Service

Reduction of Poisson manifolds

Marsden, Jerrold E. and Ratiu, Tudor (1986) Reduction of Poisson manifolds. Letters in Mathematical Physics, 11 (2). pp. 161-169. ISSN 0377-9017 . http://resolver.caltech.edu/CaltechAUTHORS:20100903-110207789

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

195Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100903-110207789

Abstract

Reduction in the category of Poisson manifolds is defined and some basic properties are derived. The context is chosen to include the usual theorems on reduction of symplectic manifolds, as well as results such as the Dirac bracket and the reduction to the Lie-Poisson bracket.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF00398428 DOIUNSPECIFIED
http://www.cds.caltech.edu/~marsden/bib/1986/03-MaRa1986/AuthorUNSPECIFIED
Additional Information:© 1986 Springer Verlag. Received: 15 October 1985, this version: May 6, 1994. Research partially supported by DOE, contract DE-AT03-85ER 12097. Supported by an A. P. Sloan Foundation fellowship. We thank Ted Courant, Richard Montgomery, Jedrzej Sniatycki, and Alan Weinstein for helpful discussions.
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)DE-AT03-85ER 12097
A. P. Sloan Foundation fellowshipUNSPECIFIED
Record Number:CaltechAUTHORS:20100903-110207789
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100903-110207789
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19785
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:09 Sep 2010 16:07
Last Modified:26 Dec 2012 12:23

Repository Staff Only: item control page